# SDR FDEA202404170526

- Difficulty date: April 17, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 35,279 hours, 19,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5327541120390
- Condition: Damaged
- Location: Seat Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED 8R SEATTRACK EAR BROKEN AT  KINK  TRANSATION AREA STA 1571 POSITION 8R .  LOBE DAMAGE POS 8R FR60, OK PER SR30-53-003.  IPC: 25-57-01-03  TRACK EAR BROKE AT STA. 1571 /8R.   OIL REFERENCE:  SR30-53-003.     REMOVED BROKEN SEAT TRACK ADAPTER AT FR60 REF SRM 51-40-21.  INSTALLED SEAT TRACK ADAPTER AT POS 8R FRA60 STA  1571 IAW SRM 51-40-21.
